| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reports observation of a depressed immulite 2000 hcg result which was discordant relative to replicate testing.The customer obtained an initial immulite 2000 hcg result which was above the assay's 95% reference range for nonpregnant females.Repeat testing using the same method and instrument produced a lower result, which was considered discordant relative to clinical expectation.There are no allegations of patient intervention or adverse health consequences due to the discordant hcg result.
Additional Manufacturer Narrative
A customer from outside of the u.S.Reported observation of a depressed immulite 2000 hcg result which was discordant relative to replicate testing.The ifu states in the interpretation of results section: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
Additional Manufacturer Narrative
Mdr was initially filed on 2022-09-30.Additional information, 2022-12-01: siemens has concluded the investigation.A customer from outside of the u.S.Reported observation of depressed immulite 2000 hcg results which were discordant relative to repeat testing.The customer had observed disagreement between hcg test replicates for certain patients.Local service personnel replaced the sample arm motor, sample level-sense pcb, and cable on the immulite 2000 xpi analyzer, but the reported issue continued.Siemens reviewed internal test data for the involved hcg kit lot and all data were found to be well within acceptable limits.A review of customer complaints revealed only one other complaint for the reagent lot, which was resolved locally by service intervention.Based on the review of the customer and internal data, siemens provided some additional hardware recommendations for this customer's system.These recommendations represent normal troubleshooting and/or maintenance actions for an issue of this nature.Following instrument service, precision testing was performed using tsh and hcg assays as indicators.Results for both assays demonstrated acceptable precision.No additional issues were reported.A product performance issue has not been identified.Note: in section h6, the codes for investigation findings and investigation conclusion have been updated.